Jump to content
Important Survey - Please Participate ×

Stroke like sensations??????????


[Cl...]

Recommended Posts

Hey all, I'm almost 16 months off klonopin and effexor 2.5 month use, 2 week taper. Fear, doom, dread.. basically all mental has been my main and worst symptoms since feb 2019. But since October, the fear left and replaced with this I call stroke like sensation. Only the back, base of skull feels pressure or blank.. causes ears to clog or feel fuzzy, causes anxiety, causes loss of focus, hard to make conversation, tender to touch scalp, feels like my face should be drooping.. ct and mri all perfectly fine.. everyone saying its anxiety but anxiety isnt almost painful.. does anyone have this exact symptom and if so, what helps? It's very hard to work or do anything for that matter. I definitely cant use my brain much when I feel this.
Link to comment
Share on other sites

Hi there Clucaszar1.  I see you have gotten it medically checked out, so that is very good.  That would have been my first line of advise.  I don't have this symptoms but I have had my hands tingling or falling asleep, and my doctor, said it could be from stress, though I think it is from withdrawal.  Hopefully someone else will chime in if they also have this.  The myriad of withdrawal symptoms never ceases to amaze me. 

 

BTW I am 17 months off klonopin, so we are in a similar boat, time wise.  :)

Link to comment
Share on other sites

I also had tingling but always in my neck and head.. that has gone. The intense fear has gone thank god.. but this is what I have now. I've been working with a neurologist and she is very helpful trying to help me get my life back.. she still wants to rule out seizure like stuff and then go from there.. she also wants me to start taking my lexapro..I'm too afraid.. because I cannot have the mental torture come back.. she says it may help the symptoms?
Link to comment
Share on other sites

That's great that you have a neurologist helping you out.  I don't know about taking lexapro now.  There's not really any drug that can take away benzo withdrawal symtpoms, or we would all have taken it.  Does the neurologist think you have had a seizure?
Link to comment
Share on other sites

Does it feel tight at base of skull and up under base of skull and sort of numb?

Is it hard to hold head up?

 

I have that and tender scalp.

Back of head feels under pressure and numb.

 

Not sure if WD or if from original issues from when got ME in 2996 & POSs hypermobility causing Craniocervical instability.

 

I have a lot of degeneration in neck and back as well so a big mess.

 

I feel like head too heavy and full and ear pressure - feel concussed and like I am disappearing.

Link to comment
Share on other sites

Hey all, I'm almost 16 months off klonopin and effexor 2.5 month use, 2 week taper. Fear, doom, dread.. basically all mental has been my main and worst symptoms since feb 2019. But since October, the fear left and replaced with this I call stroke like sensation. Only the back, base of skull feels pressure or blank.. causes ears to clog or feel fuzzy, causes anxiety, causes loss of focus, hard to make conversation, tender to touch scalp, feels like my face should be drooping.. ct and mri all perfectly fine.. everyone saying its anxiety but anxiety isnt almost painful.. does anyone have this exact symptom and if so, what helps? It's very hard to work or do anything for that matter. I definitely cant use my brain much when I feel this.

 

 

Clucaszar, I feel your symptoms are due to benzo wd, NOT a stroke. You have been medically checked out. Benzo wd can produce symptoms very similar to a lot of bad diseases. Strokes, Parkinsons, MS, etc. I know this may sound weird but just by being ON benzos you might have symptoms of those diseases.  I sure did. I saw specialists, they checked me out and told me I might have MS or Parkinsons or Fibromyalgia. But once I got off benzos ALL those weird symptoms just faded away.

Because benzos work on your brain a lot of weird symptoms can occur when you go off of them.  I understand your fear. This IS scary, to feel so weird and different and "NOT YOU." But this IS benzo wd, and so many others before you have felt the same way.

No matter how difficult it is, please dont give up. You have to fight back now, in order to get your normal life back. I sure did, and I took benzos for a horrendous amount of time: 30 years.

east

Link to comment
Share on other sites

×
×
  • Create New...